# SDR SWAA2024071699066

- Difficulty date: June 6, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 65,823 hours, 39,213 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23L LOCATED BS540 FWD CARGO COMPARTMENT 2024-357513<[01] TOOL USED IN STEP 2: UT EQUIPMENT; P/N: 45MG; S/N: 130064101 DUE DATE: 13-DEC-25;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 23-JAN-25.;[03] STEP 8 TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 600D; SN:220272512; DUE DATE: 08-JAN-25;[04] REPAIRED STRINGER 23L LOCATED BTW BS500D TO BS540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELOW.;[05] CERTIFIED CORRECTIVE ACTION 4. COMPLETED RII
